American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F72) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Dubi Kelmer. A refinement of strong multiplicity one for spectra of hyperbolic manifolds. Trans. Amer. Math. Soc. 366 (2014) 5925-5961.
Abstract, references, and article information   
View Article: PDF

[2] Roelof W. Bruggeman and Roberto J. Miatello. Density results for automorphic forms on Hilbert modular groups II. Trans. Amer. Math. Soc. 362 (2010) 3841-3881. MR 2601612.
Abstract, references, and article information   
View Article: PDF

[3] Nikolaos Diamantis and Cormac O'Sullivan. The dimensions of spaces of holomorphic second-order automorphic forms and their cohomology. Trans. Amer. Math. Soc. 360 (2008) 5629-5666. MR 2425686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jeremy Rouse. Vanishing and non-vanishing of traces of Hecke operators. Trans. Amer. Math. Soc. 358 (2006) 4637-4651. MR 2231391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Maki Nakasuji. Prime geodesic theorem for higher-dimensional hyperbolic manifold. Trans. Amer. Math. Soc. 358 (2006) 3285-3303. MR 2218976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marco Matone. Eigenfunctions of the Laplacian acting on degree zero bundles over special Riemann surfaces. Trans. Amer. Math. Soc. 356 (2004) 2989-3004. MR 2052938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Masaaki Furusawa and Joseph A. Shalika. On inversion of the Bessel and Gelfand transforms. Trans. Amer. Math. Soc. 354 (2002) 837-852. MR 1862570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shou-Te Chang and Minking Eie. An arithmetic property of Fourier coefficients of singular modular forms on the exceptional domain. Trans. Amer. Math. Soc. 353 (2001) 539-556. MR 1621733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dominique Foata and Doron Zeilberger. A Combinatorial Proof of Bass's Evaluations of the Ihara-Selberg Zeta Function for Graphs. Trans. Amer. Math. Soc. 351 (1999) 2257-2274. MR 1487614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ralph Phillips. Scattering theory for twisted automorphic functions. Trans. Amer. Math. Soc. 350 (1998) 2753-2778. MR 1466954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Takyua Kon-No. The residual spectrum of $U(2,2)$. Trans. Amer. Math. Soc. 350 (1998) 1285 - 1358. MR 1370645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] N. Mandouvalos. Relativity of the spectrum and discrete groups on hyperbolic spaces. Trans. Amer. Math. Soc. 350 (1998) 559-569. MR 1389787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mark Pollicott and Richard Sharp. Comparison theorems and orbit counting in hyperbolic geometry. Trans. Amer. Math. Soc. 350 (1998) 473-499. MR 1376553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. I. Wallace. The Selberg trace formula for ${\rm SL}(3,{\bf Z})\backslash{\rm SL}(3,{\bf R})/{\rm SO}(3,{\bf R})$ . Trans. Amer. Math. Soc. 345 (1994) 1-36. MR 1184117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Eie and A. Krieg. The theory of Jacobi forms over the Cayley numbers . Trans. Amer. Math. Soc. 342 (1994) 793-805. MR 1195510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. R. Quine, S. H. Heydari and R. Y. Song. Zeta regularized products . Trans. Amer. Math. Soc. 338 (1993) 213-231. MR 1100699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jonathan Huntley. Spectral multiplicity for ${\rm Gl}\sb n({\bf R})$ . Trans. Amer. Math. Soc. 332 (1992) 875-888. MR 1102223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Shepley L. Ross. A simplified trace formula for Hecke operators for $\Gamma\sb 0(N)$ . Trans. Amer. Math. Soc. 331 (1992) 425-447. MR 1053115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jonathan Huntley and David Tepper. A local Weyl's law, the angular distribution and multiplicity of cusp forms on product spaces . Trans. Amer. Math. Soc. 330 (1992) 97-110. MR 1053114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yuval Z. Flicker. On the symmetric square: applications of a trace formula . Trans. Amer. Math. Soc. 330 (1992) 125-152. MR 1041045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Shin-ya Koyama. Determinant expression of Selberg zeta functions. II . Trans. Amer. Math. Soc. 329 (1992) 755-772. MR 1141858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] D. I. Wallace. Terms in the Selberg trace formula for ${\rm SL}(3,{\scr Z})\backslash{\rm SL}(3,{\scr R})/{\rm SO}(3,{\scr R})$ associated to Eisenstein series coming from a minimal parabolic subgroup . Trans. Amer. Math. Soc. 327 (1991) 781-793. MR 1031979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Shin-ya Koyama. Determinant expression of Selberg zeta functions. I . Trans. Amer. Math. Soc. 324 (1991) 149-168. MR 1041049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] M. Scott Osborne and Garth Warner. The Selberg trace formula. VIII.\ Contribution from the continuous spectrum . Trans. Amer. Math. Soc. 324 (1991) 623-653. MR 1028763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jeffrey Stopple. Some explicit cases of the Selberg trace formula for vector valued functions . Trans. Amer. Math. Soc. 316 (1989) 281-293. MR 939806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Min King Eie. A dimension formula for Hermitian modular cusp forms of degree two . Trans. Amer. Math. Soc. 300 (1987) 61-72. MR 871665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] H. Jacquet and D. Zagier. Eisenstein series and the Selberg trace formula. II . Trans. Amer. Math. Soc. 300 (1987) 1-48. MR 871663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Min King Eie. Contributions from conjugacy classes of regular elliptic elements in Hermitian modular groups to the dimension formula of Hermitian modular cusp forms . Trans. Amer. Math. Soc. 294 (1986) 635-645. MR 825727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Peter D. Lax and Ralph S. Phillips. Translation representations for automorphic solutions of the wave equation in non-Euclidean spaces; the case of finite volume . Trans. Amer. Math. Soc. 289 (1985) 715-735. MR 784011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Min King Eie. Contributions from conjugacy classes of regular elliptic elements in ${\rm Sp}(n,\,{\bf Z})$ to the dimension formula . Trans. Amer. Math. Soc. 285 (1984) 403-410. MR 748846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1